# SDR FDEA201101060064

- Difficulty date: January 6, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757236
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N300026
- Part serial: 000441
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT BULKHEAD GOUGED INBD AND OTBD LOWER CORNER.  COMPLIED WITH EA F-5450-141204- NACELLES/ PYLONS -(AD 2003-18-05), ENGINE STRUT AFT BULK HEAD LOWER CORNERS CHAFED USING REPAIR PARTS FABRICATED ON TRAVLERS. T10/852810, T10/852831, T10/852832.  THIS IS A MAJOR REPAIR. SIGNED 8100-9 DATED 10/01/10.  (PYLON STA 203.5 TO 203.5)
